PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2005 | 15 | 2 | 177-186
Tytuł artykułu

A method for constructing ε-value functions for the Bolza problem of optimal control

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
The problem considered is that of approximate minimisation of the Bolza problem of optimal control. Starting from Bellman's method of dynamic programming, we define the ε-value function to be an approximation to the value function being a solution to the Hamilton-Jacobi equation. The paper shows an approach that can be used to construct an algorithm for calculating the values of an ε-value function at given points, thus approximating the respective values of the value function.
Rocznik
Tom
15
Numer
2
Strony
177-186
Opis fizyczny
Daty
wydano
2005
otrzymano
2004-05-27
poprawiono
2004-10-08
(nieznana)
2005-01-10
Twórcy
  • Faculty of Mathematics, University of Łódź, ul. Banacha 22, 90–238 Łódź, Poland
Bibliografia
  • Adams R.A. (1975): Sobolev spaces. - New York: Academic Press.
  • Bryson S. and Levy D. (2001): Central schemes for multi-dimensional Hamilton-Jacobi Equations. - NASA Techn. Rep., NAS-01-014.
  • Cesari L. (1983): Optimization - Theory and Applications. - New York: Springer.
  • Fleming W.H. and Rishel R.W. (1975): Deterministic and Stochastic Optimal Control. - New York: Springer.
  • Jacewicz E. (2001): An algorithm for construction of ε-value functions for the Bolza control problem. - Int. J. Appl. Math. Comput. Sci., Vol. 11, No. 2, pp. 391-428.
  • Karlsen K.H. and Risebro N.H. (2002): Unconditionally stable methods for Hamilton-Jacobi equations. - J. Comput. Phys., Vol. 180, No. 2, pp. 710-735.
  • Kurganov A. and Tadmor E. (2000): New high-resolution semi-discrete central schemes for Hamilton-Jacobi equations. - J. Comput. Phys., Vol. 160,No. 2, pp. 720-742.
  • Szpiro A. and Dupuis P. (2002): Second order numerical methods for first order Hamilton-Jacobi equations. - SIAM J. Numer. Anal.,Vol. 40, No. 3, pp. 1136-1183.
  • Tang H.Z., Tang T. and Zhang P. (2003): An adaptive mesh redistribution method for nonlinear Hamilton-Jacobi equations in two- and three-dimensions. - J. Comput. Phys., Vol. 188, No. 2, pp. 543-572.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-amcv15i2p177bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.